# SDR TRBA201206901

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 35,016 hours, 34,257 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND LT WING FUEL ELECTRIC PUMP SURROUNDING AREA WITH CORROSION.  LT WING LT MAGNETIC FUEL LEVEL SURROUNDING AREA WITH CORROSION. LT WING RIB 6 T/E WITH CORROSION. THE ACFT WAS REMOVED FROM SERVICE. REMOVED SURFACE CORROSION AT LT WING FUEL ELECTRIC PUMP IAW SRM 51-21-42. PERFORMED EO E2-5700-480 LT WING LOWER SKIN AT MAGNETIC FUEL LEVEL BTW RIBS 5-6 CORROSION BLEND OUT TEMPORARY.  REMOVED SURFACE CORROSION AT LT WING RIB 6 T/E IAW SRM 51-21-42.  THE LEVEL OF CORROSION WAS NOT SPECIFIED.  THE ACFT WAS RETURNED TO SERVICE.
